If you need an accessible version of this item please contact JSTOR User Support

Advanced Problems: 6664-6666

Paul Erdos, Jose Luis Palacios, Dennis P. Sandell and Marcel F. Neuts
The American Mathematical Monthly
Vol. 98, No. 7 (Aug. - Sep., 1991), p. 655
DOI: 10.2307/2324942
Stable URL: http://www.jstor.org/stable/2324942
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
655
    655